MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR

Medline Industries, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Catalog Number MDS600GO
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item will work and then stop after about 5 compressions and continuosly beeps.".
 
Additional Manufacturer Narrative
Per customer, the pumps would stop after about 5 compressions and continuously beep; there was no death, serious injury, or medical intervention associated with this event.A sample was received and, upon visual observation, no physical defects were observed; however, when the sample was tested, the sleeve marked with an x on the pump stopped working after 4-5 compressions even though the power light was green, and after stopping, the pump continuously beeped with the error light on.The reported issue was confirmed, and the vendor stated that the reported issue was caused by a broken inner air bladder; a small hole was identified at the rf welding location, which caused air in the sleeve to leak and result in the warning/error.The vendor stated that it is difficult to determine whether the defect was caused by a manufacturing issue or by customer use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50805513
Report Number1417592-2026-43859
Device Sequence Number15602707
Product Code JOW
UDI-Device Identifier10197344098415
UDI-Public10197344098415
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600GO
Device Lot NumberMH240702001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown